National Changhua University of Education Institutional Repository : Item 987654321/17743
English  |  正體中文  |  简体中文  |  全文笔数/总笔数 : 6491/11663
造访人次 : 24625322      在线人数 : 64
RC Version 3.2 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
搜寻范围 进阶搜寻


题名: Some Theorems on the Rogers-Ramanujan Continued Fraction in Ramanujan's Lost Notebook
作者: Berndt, Bruce C.;Huang, Sen-Shan;Sohn, Jaebum;Son, Seung-Hwan
贡献者: 數學系
日期: 2000-05
上传时间: 2013-12-30T06:56:30Z
出版者: American Mathematical Society
摘要: In his first two letters to G. H. Hardy and in his notebooks, Ramanujan recorded many theorems about the Rogers-Ramanujan continued fraction. In his lost notebook, he offered several further assertions. The purpose of this paper is to provide proofs for many of the claims about the Rogers-Ramanujan and generalized Rogers-Ramanujan continued fractions found in the lost notebook. These theorems involve, among other things, modular equations, transformations, zeros, and class invariants.
關聯: Trans. Amer. Math. Soc., 352(5): 2157-2177
显示于类别:[數學系] 期刊論文


档案 大小格式浏览次数



DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - 回馈